# SDR CA970909010

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Failed
- Location: Lt Engine
- Component: Ge, CF343B1
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) WHEN PULLING BACK FROM GATE WITH THRUST REVERSER LEVER ABOUT .500 INCH FORWARD OF FLIGHT IDLE THE LEFT ENGINE RAN AWAY.  ALL INDICATIONS WERE HEADING FOR RED.  ENGINE SHUT DOWN.  ONLY INDICATION NOTICED ABOVE RED WAS N1.  THE ITT WENT 926 DEGREES FOR 1.2 SECOND AND THE N1 WENT 100.9 FOR 1.3.  FCU REPLACED.
